# SDR JRAA2017081100446

- Difficulty date: November 10, 2016
- Submitted: August 11, 2017
- Operation: General aviation
- Aircraft: N809TA
- Make and model: Boeing 737209
- Aircraft serial: 23796
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C1 CHECK,  FOUND THE LEFT WING UPPER SURFACE WAS CORRODED ON REAR SPAR BETWEEN WS 150 - 205.  CORROSION WAS BLENDED OUT BEYOND SRM LIMIT.  REPAIRED IAW DOCUMENT  ROO3 REV 01.
